MathSciNet Relay Station
MathSciNet bibliographic data
MR1340161 (96m:60077) 60F15 (60G17 60J65)
Shi, Z. Lower limits of iterated Wiener processes. Statist. Probab. Lett. 23 (1995), no. 3, 259–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement